# SDR DALA2023091207449

- Difficulty date: September 7, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 FWD CARGO SHEAR TIE AT STA 390 S-35R TO S-36R FOUND CORROSION. REF TO CPCP TASK 53-460-00. CORRECTIVE ACTION: THE CORRODED SHEAR TIE REMOVED AND REPLACED AS PER B767- 300 SRM 51-40-02 (2957178)
